| Catalog Number |
552155 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
03/05/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Event 2: as reported on medwatch (b)(4): anesthesia tubing was found snapped in bed.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample was provided for evaluation.Based on the data from the investigation we are unable to determine the root cause of the reported incident.The reported defect was unable to be confirmed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.
Additional Manufacturer Narrative
This report has been identified as b.Braun internal report number (b)(4).This supplement is being sent to add the medwatch number, (b)(4), to section h10.